It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-22-2004, 09:16 AM   #1
Member
 
Join Date: Oct 2004
Posts: 99
vickic HB User
irregular period after microdiscectomy

I was just wondering if anyone else has experienced this as well. I had an epiduiral steroid injection on Sept. 10. That was in the middle of my menstrual cycle. About 2 weeks later I began spotting, which lasted about a week. I then had a microdiscectomy (l4/l5) on September 29. Two days later, I began spotting again. Now it is 3 weeks later. I have had 21 days of light to moderate flow. My gynocologist does not seem concerned. He said it is probably due to the stress of the surgery and that I should give it another week. I should mention that my cycle is pretty normal and always has been. Any thoughts/advice would be appreciated. Thanks.

 
Old 10-22-2004, 09:56 AM   #2
Veteran
(female)
 
Join Date: Jun 2004
Location: New York
Posts: 413
mlachowicz HB User
Re: irregular period after microdiscectomy

Hi There!
I did not experience this after my surgery, but as long as your gyno says not to worry, I wouldn't. I tend to agree that stress can mess your bosy all up! I wish you luck!
~M~

 
Sponsors Lightbulb
   
Old 10-22-2004, 07:03 PM   #3
Member
(female)
 
Join Date: Sep 2004
Posts: 79
cna02 HB User
Re: irregular period after microdiscectomy

Vickic,
Oh my gosh, this happened to me to! First of all I had an epidural
inject. on Aug 16 then another one on Aug. 30. So, on Sept. 22
I start my period, have a L5-S1 discetomy on Oct. 5, and was
still spotting/lightly bleeding, thru Oct.11 when on this day I
called my gyn. office and they told me to quit taking my birth
control pills for 4 wks and then start then again.
My periods are always irregular at least once or twice a yr., but
this was a little long. But like you, I figured it was due to stress.
I did however quit a couple of days afterwards, Thank God. !
Oh well, life goes on....now if I could just get rid of this left butt
pain and pain in left leg, I would feel like a million dollars.........

cna02

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
just had implantation bleeding, my period is irregular, when should i take a pregnanc dani452 Women's Health 17 04-30-2009 10:06 PM
Are my periods "irregular"??? Shannatoo Women's Health 7 04-17-2008 09:25 AM
Irregular Period missyou009 Women's Health 10 08-31-2006 06:49 PM
Numbness, Blindness, Brain Swelling, Irregular Periods, etc. Wind_Dancer Brain & Nervous System Disorders 3 02-03-2006 12:54 AM
My periods are becoming irregular Gaitsofgold Menopause 7 01-15-2006 09:57 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1083), gmak (126), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:06 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!